# SDR C2XA09CL064

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 7,981 hours, 4,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9911036
- Condition: Failed
- Location: Nr 1
- Part time: 21,488 hours, 16,087 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 2022, THE CREW REPORTED A ELECTRICAL BURNING SMELL AND BURNED RUBBER SMELL AFTER CLIMBOUT. THE ACFT LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND REPLACED THE NR1 AIR CYCLE MACHINE. OPS CHECKS WERE GOOD.
